Results 1 to 2 of 2

Thread: rosacea and steroids

  1. #1
    Senior Member
    Join Date
    Nov 2005
    Posts
    304

    Default rosacea and steroids

    Hi all,

    I wonder; does anybody know if it might be a good thing to take a short course of oral steroids to calm the skin down after an IPL treatment that has left me very red and flushed and burning?

    Any advice is highly appreciated,

    Natalja.

  2. #2
    Member
    Join Date
    Jun 2005
    Posts
    82

    Default

    I don't see why not. I took a 2-3 day course of oral prednisone to break a horrible breakout from Accutane once. I've read some posts from people who have bad outbreaks of Seb. Derm. take a couple days of oral prednisone to break the inflammation with that as well. I think the dangers from oral corticoid steroids is in the continued usage, so using a 2-3 day course rarely to break a bad inflammation cycle I doubt be harmful. Obviously you'd want to run this by some physicians and do some more searching on it. :)

Similar Threads

  1. Asthma drugs/Inhaled steroids cause Rosacea?
    By nzboy in forum General rosacea questions
    Replies: 10
    Last Post: 16th November 2013, 07:37 PM
  2. Joining the club of "Steroids Induced Rosacea" :(
    By redredrose in forum General rosacea questions
    Replies: 21
    Last Post: 28th July 2011, 05:29 PM
  3. why do nasal steroids trigger rosacea????
    By koki in forum General rosacea questions
    Replies: 1
    Last Post: 1st June 2010, 02:21 AM
  4. Weightlifting steroids and rosacea
    By domo2727 in forum General rosacea questions
    Replies: 6
    Last Post: 19th August 2009, 07:25 AM
  5. Oral steroids
    By TheMediumDog in forum Prescription medications
    Replies: 21
    Last Post: 11th November 2008, 02:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •